# SDR SWIA200922899

- Difficulty date: October 16, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 17,199 hours, 14,656 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WITH NOSE DOOR OPEN.  WOW INPUT, WOW OUTPUT AND STEERING INOP MESSAGES.  (FLT 5846)  SERVICED NLG STRUT.
